# SDR REXA2019062030912

- Difficulty date: June 3, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N8688C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7688
- Aircraft time: 29,954 hours, 27,798 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rub Strip
- Part number: 22850080107
- Condition: Chafed
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COWL 432AT  LE SEAL HAS CHAFING DAMAGE.  REMOVED/REPLACED RUB STRIP IAW CMM 71-14-01 SRS091
